# SDR FDEA2020070831209

- Difficulty date: June 13, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING- LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS 639 FOUND   CRACK RIGHT HAND WING LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS 639 CRACKED   AREA TRIMMED OUT . REPAIR ANGLE AND DOUBLERS FABRICATED AS PER SRM 57-40-02-2R   FIGURE 203 REPAIR 15.  FABRICATED REPAIR ANGLE AND DOUBLERS INSTALLED AS PER   SRM 57-40-02-2R FIGURE 203 REPAIR 15 AND SRM 51-31-01-OG . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
